# SDR HEEA0015255

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641
- Condition: Discharged
- Location: Battery Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTIVATED BATTERY WITH ELECTROLYTE.  CHARGED BATTERY FOR 36 HOURS, SPECIFIC GRAVITY OF THE ELECTROLYTE READ BELOW REQUIRED 1.285 AND 1.295.
